# SDR 2013FA0000279

- Difficulty date: May 17, 2013
- Submitted: May 17, 2013
- Operation: General aviation
- Aircraft: N94937
- Make and model: Cessna 182Q
- Aircraft serial: 18266539
- Engine: Cont O470*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Engien
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT 10,000  FT, PILOT HEARD A POP AND FELT A VIBRATION, HE PULLED POWER BACK TO IDLE, LANDED AT CLOSEST AIRPORT.  PILOT STATED ENGINE HELD OIL PRESSURE UNTIL SHUTDOWN.  MECHANIC FOUND NR 1 CYLINDER HAD 5 STUDS BROKEN AND 1 THROUGH STUD BROKEN.  NR 6 CYLINDER HAD 2 STUDS BROKEN.  ENGINE HAD 663.0 HRS SINCE O/H IN 2006.
